# SDR USAA2011102400012

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,503 hours, 36,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK IN FUSELAGE SKIN AT BS 747F+8 INCHES, S22L.  REPAIRED FUSELAGE SKIN AT BS 747F+8 INCHES, S22L IAW B737 SRM 53-00-01 REPAIR 31.
